# SDR 2000ZZZX2

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40751
- Make and model: Snias AS350B2
- Aircraft serial: 3154
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: S1120021090
- Condition: Failed
- Location: Cockpit
- Part time: 194 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH CONTACTS DO NOT OPEN WHEN FUEL PRESSURE IS APPLIED TO SWITCH RMA R022541.  REMOVED AND REPLACED.
